View Full Version : Just started propecia..questions for users

04-14-2011, 06:58 PM
Just started taking propecia two days ago...Heard there were some nasty side effects. Anyone have any experience with them? I heard it can hinder building muscle (i workout) and i heard you also can get "manboobs" is this product really worth it? thanks

04-14-2011, 10:24 PM
Side effects often are triggered by the mind IMHO - too many go into the meds EXPECTING side effects. The mind is a powerful tool. I know 100000's og guys who had no issue with sides just benefits. You will always hear the negative rarely the positives.

I have been on the meds 10+ years, no sides at all, i also think its a fertility drug as had twins (boy/girl) at the very first attempt :eek:

If you convince yourself u are going to get the sides YOU WILL. ;)

Use this to help :


04-15-2011, 06:50 PM
The sexual dysfunction issues that Propecia causes are real. Some men are effected and some men aren't however at this point in time there is no way to tell beforehand if you will be one of the men who becomes sexually handicapped by taking the drug.
Before taking propecia I suggest you go to these sites to see the problems it is causing not only to male sexual health but also their nervous system. Don't be surprised if this drug is taken off the market in a few years.

04-17-2011, 02:58 AM
good post,interesting

04-17-2011, 03:37 AM
read about it here. Good site


05-17-2011, 11:43 AM
read about it here. Good site


That site is hilarious. Those photos of apparent successes in particular.
Some of them have supposedly gone from a norwood 5/6 to 1/2. Dream on.
Propecia maintains what you have at the beginning of treatment (at best).

05-18-2011, 08:17 PM
I have been on the meds 10+ years, no sides at all, i also think its a fertility drug as had twins (boy/girl) at the very first attempt :eek:


Come on, this is a ridiculous statement especially coming from a supposed MD. There are plenty of articles in the medical literature that show Propecia causes infertility by damaging sperm morphology. There are many more case reports in the FDA that show men remain infertile after quitting the drug. If anything, the drug harms fertility though this is likely a rare side effect like the persistent impotence. More FDA label changes on the way...

05-18-2011, 09:39 PM
i hope nobody takes propecia except me.


read it. take it or leave it. if you're afraid of side even in the slightest then don't take it. it's simple really.

05-18-2011, 11:50 PM
For the millionth time : I started using Propecia when it first came out. Switched to Avodart one year and 4 months ago and now I'm going back to Fin. NEVER EVER experienced any sexual sides. I've mentioned this elsewhere but I'm a guy with a low sex drive to begin with -maybe due to depression- so if these drugs do have the sexual side effects that we keep hearing about I should be completely impotent by now.

This is what you need to know, even an advil can kill if the person is somehow allergic to it one way or another. A stupid peanut can kill a person who's allergic to peanuts. Does that mean peanuts is dangerous and should be band ????

ALL the god damn drugs out there have side effect that can be 100 times worse than the sides from Fin and no body says shit. Viagra can cause blindness. Why arent people up in arms ....?

Give it a try and don't be almost expecting those sides and see what happens.

Like the guy above said, take it or leave it. If you keep listening to the anti-Fin people you'll get side effects just looking at Fin pills.